Open Journal of Social Sciences

Open Journal of Social Sciences

ISSN Print: 2327-5952
ISSN Online: 2327-5960
www.scirp.org/journal/jss
E-mail: jss@scirp.org
"The Equation of Real Option Value under Trinomial Tree Model"
written by Changsheng Dou, Li Wang, Chenxi Zhu,
published by Open Journal of Social Sciences, Vol.5 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top